Likelihood Estimation and Inference in a Class of Nonregular Econometric Models
Victor Chernozhukov and
Han Hong
Econometrica, 2004, vol. 72, issue 5, 1445-1480
Abstract:
We study inference in structural models with a jump in the conditional density, where location and size of the jump are described by regression curves. Two prominent examples are auction models, where the bid density jumps from zero to a positive value at the lowest cost, and equilibrium job-search models, where the wage density jumps from one positive level to another at the reservation wage. General inference in such models remained a long-standing, unresolved problem, primarily due to nonregularities and computational difficulties caused by discontinuous likelihood functions. Copyright The Econometric Society 2004.
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (53)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-0262.2004.00540.x link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:72:y:2004:i:5:p:1445-1480
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().